I'm currently 13 days free of sertraline. I was almost off it 2months ago after tapering down slowly (over years) and had been fine with no withdrawals at all. Then I had an anxiety attack out of nowhere and my gp told me to go back to 50mg a day even though I was down to taking just 25mg every 3-4 days. I tried this but side effects were so bad and ended up making me have dark thoughts which scared me. I tapered down over 6weeks and stopped them. I'm now feeling quite funny in my head, like I'm daydreaming, little bit of dizziness aswell. Also had knot in my stomach all day today with a bit of anxiety and not much appetite which was getting better. Main thing is I can't sleep properly. Just light sleep on and off all night. I've been taking fish oil and st johns wort for 4 days to try and help. Has anybody else had these symtoms after stopping? Ive read they can last a few weeks but im due back at work in a few days after almost 2months off already. To add my gp did try and prescribe me another ad but didn't take any as don't want to go through hell again. I don't think my brain needs serotonin just somethi g for mild anxiety which us why I'm trying the st johns wort. Sorry for the long question but can't find any real answers anywhere. Xx
Always check what your taking does not conflict with St John's Wart.
A dose of 50mg sertraline is very low ( I take 200mg ).
How long have you been taking sertraline. Psychiatrists have a detox formulae which includes period you have been on a drug. I find the knowledge tree for tablets starts with Psychiatrists,
followed by Pharmacists with most GP's bottom of the tree.
We are all different when it comes to type and dosage of a drug which makes it a pain finding what works for you. If its possible try and get a Psychiatrists view of your problem.
Good luck, would be nice to know how you get on as I am about to start detoxing from 200mg sertraline
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 days ago • 23 answers
Updated 30 Mar 2016 • 1 answer
Updated 11 May 2017 • 1 answer
Updated 16 Aug 2018 • 1 answer
Updated 22 Aug 2018 • 1 answer